# SDR YENA2023112701456

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 64,622 hours, 22,922 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Pump
- Part number: 4A7110B
- Part serial: FAG25593
- Condition: Failed
- Location: Oil System
- Part time: 34,043 hours, 12,402 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#488, MCO-ORH. (AIRCRAFT DIVERTED TO BOS) 'AFTER TAKE OFF AND IN CLIMB ENGINE 2 OIL PSI INDICATIONS FLUCTUATED BETWEEN 280 AND 0 PSI. ABOVE FL 300 PSI INDICATIONS WERE NORMAL. INDICATIONS WERE NORMAL THROUGHOUT DESCENT AND LANDING; REMOVED AND REPLACED OIL PSI PUMP IAW AMM 79-21-41-PB 401 CONF-13 RAN ENGINE OPS CHECK NORMAL.'
